# SDR MASA2017110912752

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 33,410 hours, 27,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE.
